Repositorio de producción científica de la Universidad de Sevilla

Two-weight, weak-type norm inequalities for fractional integrals, Calderón-Zygmund operators and commutators

 

Advanced Search
 
Opened Access Two-weight, weak-type norm inequalities for fractional integrals, Calderón-Zygmund operators and commutators
Cites

Show item statistics
Icon
Export to
Author: Cruz Uribe, David
Pérez Moreno, Carlos
Department: Universidad de Sevilla. Departamento de Análisis Matemático
Date: 2000
Published in: Indiana University Mathematics Journal, 49 (2), 697-721.
Document type: Article
Abstract: We give Ap-type conditions which are sufficient for the two-weight, weak-type (p, p) inequalities for fractional integral operators, Calderón-Zygmund operators and commutators. For fractional integral operators, this solves a problem posed by Sawyer and Wheeden. At the heart of all of our proofs is an inequality relating the Hardy-Littlewood maximal function and the sharp maximal function which is strongly reminiscent of the good-λ inequality of Fefferman and Stein.
Cite: Cruz Uribe, D. y Pérez Moreno, C. (2000). Two-weight, weak-type norm inequalities for fractional integrals, Calderón-Zygmund operators and commutators. Indiana University Mathematics Journal, 49 (2), 697-721.
Size: 153.5Kb
Format: PDF

URI: http://hdl.handle.net/11441/42381

DOI: 10.1512/iumj.2000.49.1795

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)